# SDR VNAA20241103001

- Difficulty date: September 28, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 202762880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (6EA).   RH SIDE SEAT RAIL BTW FS744.15 TO FS762.85 AND FS 786.15 TO FS830.40+45.60 (2EA) WERE EVALUATED OUT OF LIMITS AND RH SIDE SEAT RAIL BTW FS762.85 TO FS786.15 AND FS830.40+45.60 TO FS 969.0 (4EAS) WERE EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SIDE SEAT RAIL BTW FS744.15 TO FS762.85 AND FS 786.15 TO FS830.40+45.60 (2EA) WERE REPLACED PER CRJ900 AMM 53-00-49 CONFIG.A12
